RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 15–23 (Mi de9849)  

Ordinary Differential Equations

On a dissipative inequality for finite-dimensional linear passive dynamical systems

V. T. Borukhov

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1430 kB)

English version:
Differential Equations, 1999, 35:1, 14–22

Bibliographic databases:
UDC: 517.938
Received: 24.12.1997

Citation: V. T. Borukhov, “On a dissipative inequality for finite-dimensional linear passive dynamical systems”, Differ. Uravn., 35:1 (1999), 15–23; Differ. Equ., 35:1 (1999), 14–22

Citation in format AMSBIB
\Bibitem{Bor99}
\by V.~T.~Borukhov
\paper On a dissipative inequality for finite-dimensional linear passive dynamical systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 15--23
\mathnet{http://mi.mathnet.ru/de9849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723197}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 14--22


Linking options:
  • http://mi.mathnet.ru/eng/de9849
  • http://mi.mathnet.ru/eng/de/v35/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019